Alert archive / California / Wind Advisories in 2011
Wind Advisory 55, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 2, 2011, 4:41 AM PDT. It took effect at Jun 2, 2011, 12:00 PM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 4:41 AM PDT (11:41 UTC)
- In effect from
- Jun 2, 2011, 12:00 PM PDT
- Expired
- Jun 3, 2011, 3:00 AM PDT
- In force
- 15 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
965 WWUS76 KLOX 021141 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 441 AM PDT THU JUN 2 2011 ...GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS AFTERNOON INTO TONIGHT... .A SHARP NORTH TO SOUTH PRESSURE GRADIENT DEVELOPING ACROSS THE SOUTHLAND WILL BRING GUSTY WINDS TO PORTIONS OF THE REGION LATER TODAY INTO TONIGHT. GUSTY NORTHWEST WINDS WILL AFFECT THE CENTRAL COAST THIS AFTERNOON AND EVENING. GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE SANTA YNEZ RANGE...AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS LATE THIS AFTERNOON THROUGH LATE TONIGHT. CAZ034-035-021915- /O.NEW.KLOX.WI.Y.0055.110602T1900Z-110603T0300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 441 AM PDT THU JUN 2 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING. * WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON...THEN CONTINUE THROUGH EARLY EVENING BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 1 AND 101 AND HIGHWAY 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-021915- /O.NEW.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 441 AM PDT THU JUN 2 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY LATE AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-021915- /O.NEW.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 441 AM PDT THU JUN 2 2011 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT FRIDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP BY LATE AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 50 MPH ARE POSSIBLE THIS EVENING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 101 AND 154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRUNO/KAPLAN
3 follow-up statements
368 WWUS76 KLOX 021916 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1216 PM PDT THU JUN 2 2011 ...GUSTY WINDS EXPECTED ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS AFTERNOON INTO TONIGHT... .A SHARP NORTH TO SOUTH PRESSURE GRADIENT DEVELOPING ACROSS THE SOUTHLAND WILL BRING GUSTY WINDS TO PORTIONS OF THE REGION LATER TODAY INTO TONIGHT. GUSTY NORTHWEST WINDS WILL AFFECT THE CENTRAL COAST THIS AFTERNOON AND EVENING. GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE SANTA YNEZ RANGE...AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS LATE THIS AFTERNOON THROUGH LATE TONIGHT. CAZ034-035-030300- /O.CON.KLOX.WI.Y.0055.000000T0000Z-110603T0300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 1216 PM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON...THEN CONTINUE THROUGH EARLY EVENING BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 1 AND 101 AND HIGHWAY 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-030330- /O.CON.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1216 PM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY LATE AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-030330- /O.CON.KLOX.WI.Y.0055.110602T2200Z-110603T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 1216 PM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP BY LATE AFTERNOON...THEN CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 50 MPH ARE POSSIBLE THIS EVENING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 101 AND 154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
861 WWUS76 KLOX 030304 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 804 PM PDT THU JUN 2 2011 ...GUSTY WINDS TO CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT... .A SHARP NORTH TO SOUTH PRESSURE GRADIENT DEVELOPING ACROSS SOUTHWEST CALIFORNIA WILL BRING GUSTY WINDS TO PORTIONS OF THE REGION THROUGH EARLY FRIDAY. GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE SANTA YNEZ RANGE...AND THE SOUTH COAST OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS THROUGH EARLY FRIDAY. CAZ034-035-030415- /O.EXP.KLOX.WI.Y.0055.000000T0000Z-110603T0300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 804 PM PDT THU JUN 2 2011 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED OVER THE AREA THIS EVENING. $$ CAZ052-031000- /O.CON.KLOX.WI.Y.0055.000000T0000Z-110603T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 804 PM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-031000- /O.CON.KLOX.WI.Y.0055.000000T0000Z-110603T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 804 PM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE SANTA BARBARA SOUTH COAST. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE TONIGHT BEFORE DIMINISHING. WINDS WILL BE STRONGEST BELOW PASSES AND CANYONS...WHERE ISOLATED GUSTS TO 50 MPH ARE POSSIBLE THIS EVENING. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAY 101 AND 154. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALL
181 WWUS76 KLOX 031006 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 AM PDT FRI JUN 3 2011 ...WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE THIS MORNING... .NORTHWEST TO NORTHEAST WINDS HAVE DIMINISHED THIS MORNING. THERE WILL BE A FEW ISOLATED GUSTS TO 35 MPH ABOVE THE HILLS OF MONTECITO OVER THE NEXT FEW HOURS...OTHERWISE WINDS WILL CONTINUE TO DIMINISH BEFORE SUNRISE. CAZ039-052-031115- /O.EXP.KLOX.WI.Y.0055.000000T0000Z-110603T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 306 AM PDT FRI JUN 3 2011 ...WIND ADVISORY HAS EXPIRED... $$ CAK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 2, 3:27 AM PDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 2, 3:27 AM PDT, 1 hour 14 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 327 AM PDT THU JUN 2 2011 .SYNOPSIS... AS LOW PRESSURE PULLS EAST OF THE REGION...A WARMING TREND WILL TAKE PLACE THROUGH FRIDAY. AN UNSEASONABLY STRONG UPPER LOW WILL MOVE SLOWLY THROUGH THE EASTERN PACIFIC AND INTO THE WEST COAST...BRINGING COOLER CONDITIONS OVER THE WEEKEND...WITH A CHANCE OF RAIN...ESPECIALLY IN NORTHERN SECTIONS. DRY WEATHER WILL RETURN EARLY NEXT WEEK...WITH A GRADUAL WARMING TREND. && .SHORT TERM (TODAY-SAT)...WITH THE EXCEPTION OF SOME CLOUDS ON THE NRN SLOPES OF THE MTNS OF L.A. AND VTU COUNTIES AND THE CUYAMA VLY...SKIES WERE CLEAR ACROSS THE REGION EARLY THIS MORNING. SOME PATCHY LOW CLOUDS COULD DEVELOP ON THE CENTRAL COAST AND ACROSS SRN SXNS OF THE L.A. COUNTY COASTAL PLAIN FOR A FEW HOURS EARLY THIS MORNING...BUT ANY CLOUDS SHOULD DISSIPATE QUICKLY THIS MORNING. GUSTY WINDS CONTD THRU THE INTERSTATE 5 CORRIDOR...AND THRU AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...BUT THESE WINDS WERE BEGINNING TO DIMINISH. RISING HEIGHTS AND THICKNESSES ACROSS THE REGION...IN CONJUNCTION WITH OFF N-S GRADS AND WKNG ONSHORE W-E GRADS SHOULD BRING SEVERAL DEGREES OF WARMING TO MOST AREAS TODAY. NLY GRADS WILL PEAK THIS EVENING AND EARLY TONIGHT. WINDS SHOULD REACH ADVISORY LEVELS ON THE CENTRAL COAST THIS AFTERNOON...AND THRU AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE AND INTO THE ADJACENT S CST OF SANTA BARBARA COUNTY LATE TODAY THRU MUCH OF TONIGHT. HAVE ISSUED WIND ADVISORIES FOR THESE AREAS. WINDS COULD ALSO APCH ADVISORY LEVELS IN THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING...AND THRU THE INTERSTATE 5 CORRIDOR TONIGHT. AN UNSEASONABLY STRONG UPPER LOW DROPPING SE THRU THE PACIFIC TONIGHT AND FRI WILL REACH A POSITION ABOUT 500 NM W OF SAN FRANCISCO FRI AFTERNOON. AHEAD OF THIS SYSTEM...UPPER RIDGING WILL DEVELOP ACROSS THE REGION CAUSING HEIGHTS/THICKNESSES TO RISE. LOW LVL W-E GRADS WILL TURN OFFSHORE...POSSIBLY STRONGLY ENOUGH TO PRODUCE SOME LOCALLY GUSTY NE WINDS THRU AND BELOW PASSES AND CANYONS IN THE VLYS OF L.A. AND VTU COUNTIES LATE TONIGHT/FRI MORNING. EXPECT LITTLE IF ANY STRATUS COVERAGE TONIGHT. SKIES SHOULD BE MOSTLY SUNNY ON FRI...ALTHOUGH SOME HIGH CLOUDS MAY INCREASE ACROSS NRN SXNS DURING THE AFTERNOON. TEMPS WILL LIKELY BE UP SEVERAL DEGREES IN MOST AREAS ON FRI...WITH THE WARMEST VLY LOCATIONS POSSIBLY RISING INTO THE MID 80S. THE FORECAST BEYOND FRI GETS TRICKY...AND WILL BE HIGHLY DEPENDENT UPON THE TRACK AND SPEED OF THE UPPER MOVING TOWARD AND EVENTUALLY INTO THE W CST. IT LOOKS AS THOUGH DEEPER MOISTURE OUT AHEAD OF THE SYSTEM WILL PUSH INTO THE CENTRAL COAST LATE FRI NIGHT OR EARLY SAT...SO SLIGHT CHANCE OR CHANCE POPS LOOK GOOD FOR SLO AND SBA COUNTIES LATE FRI NIGHT...ESPECIALLY FOR WRN SXNS. THE MODELS ARE TRENDING TOWARD A SOLUTION IN WHICH THE UPPER LOW DROPS SWD THRU SAT. THIS WOULD KEEP ANY RAIN ACROSS THE CENTRAL COAST...OR POSSIBLY JUST OFF THE COAST FOR MOST OF THE DAY. HAVE REMOVED ALL POPS FOR L.A. COUNTY FOR SAT...WHERE THE DAY MAY END UP BEING PARTLY CLOUDY AND RATHER WARM...AND HAVE PUSHED SLIGHT POPS BACK TO AFTERNOON FOR VTU COUNTY...WHICH STILL MAY BE A STRETCH. HOWEVER...CONFIDENCE IS NOT HIGH ENOUGH TO MAKE MAJOR CHANGES TO THE FCST FOR THE WEEKEND. .LONG TERM (SAT NIGHT-WED)...AS THE CENTER OF THE UPPER LOW TRANSLATE E AND NE SAT NIGHT AND SUNDAY...THE CHANCE OF RAIN WILL OVERSPREAD THE REST OF THE FCST AREA...WITH THE BEST CHANCE OF RAIN STILL EXPECTED ACROSS SLO AND SBA COUNTIES. THE CHANCE OF SHOWERS WILL CONTINUE INTO AT LEAST SUNDAY NIGHT...AND POSSIBLY UNTIL EARLY MONDAY...THEN DRIER NWLY FLOW WILL DEVELOP ON MONDAY...WITH A DECREASE IN CLOUDS AND SOME WARMING. THE 06Z RUN OF THE GFS SHOWS ANOTHER TROUGH DROPPING INTO CA TUE...WHICH IF TRUE WOULD LIMIT ANY WARMING. TEMPS IN THE CURRENT FCST FOR TUE MAY BE TOO WARM. HEIGHTS STILL LOOK TO REBOUND ON WED...SO EXPECT BETTER WARMING AT THAT TIME. && .AVIATION...02/1120Z. WILL BE ISSUED WITH THE 12Z TAFS. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BRUNO AVIATION...KAPLAN SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 1, 9:19 AM PDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 919 AM PDT WED JUN 1 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-021300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 919 AM PDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:23 AM PDT | Gale Warning | LOX | 24 hr | |
| Jun 2, 3:23 AM PDT | Small Craft Advisory | LOX | 18 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.